Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Painful periods with hot flashes, chills, dizziness, ultrasound showed cyst on right ovary that disappeared. Causes ?

Hello, I am 27 years old, 112 pounds and about 5 2 tall. I have had extremely painful periods for at least 6 years now. The last three years they have gotten worse, I usually throw up, have hot flashes and chills and at times get dizzy. I am usually stuck in bed for three days due to my period being so painful. No over the counter medication works and I have also been unable to get pregnant for 5 years now. Unfortunately I was unable to go to the hospital because I had no insurance. Now that I have insurance I have had two ultrasounds, a pap and blood work. The first ultrasound showed that I had a cyst on my right ovary , which they were not sure if it was a dermoid cyst or a hemerraging cyst. The blood work came back fine (my hormones are okay). I just had my second ultrasound and the doctor couldn t see my right ovary, and said a shadow was blocking it. She continued to try to find my ovary and was able to see it a couple times, and said she could no longer find the cyst. What could be causing me these symptoms and what could cause a shadow to cover my ovary?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It is called the dismenorhea, you wrote the pain throughout the 3 days, so it must be due to infection.
I advise you to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole, cifixime, ornidazole. Mefanamic acid, and paracetamol combination tablets for pain relief when there is pain.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor